# SDR DXTA2018062200083

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 14,807 hours, 9,086 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 67320137
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 14,807 hours, 9,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LT HORIZONTAL AFT UPPER SPAR CAP CORROSION. AIRCRAFT REPAIR DEFINITION REPORT NR S-750-0187/13RD DATED JUNE 20, 2018 WITH FAA FORM 8100-9 DATED 6/21/2018.
